# SDR GUUA94721012110A

- Difficulty date: January 21, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 28,232 hours, 34,263 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11438002911
- Part serial: 2034
- Condition: Smoke
- Location: Cabin Aire
- Part time: 60 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT BURNING ODOR IN COCKPIT WITH WHITE SMOKE. ODOR AND SMOKE STOPPED WHEN BLOWERS AND LT BLEED BROUGHT OFF LINE. REPLACED FWD VENT BLOWER OPS CHECK GOOD.
